# SDR QR9R20210225001

- Difficulty date: February 25, 2021
- Submitted: February 25, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- System (JASC): 2140 · Heating System
- Part: Ejector
- Part number: JBS8821
- Condition: Unreliable
- Location: Heater
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUBMITTED TO REVEAL THE SYSTEMIC FAILURE RATE OF THE HEATER EJECTOR ASSEMBLY.  WITHIN LAST 12 MONTHS, 71 REQUISITIONS FOR THIS PART HAS BEEN MADE.
